Open Access
16 January 2003 Relaxed submonotone mappings
Tzanko Donchev, Pando Georgiev
Abstr. Appl. Anal. 2003(1): 19-31 (16 January 2003). DOI: 10.1155/S1085337503206011


The notions of relaxed submonotone and relaxed monotone mappings in Banach spaces are introduced and many of their properties are investigated. For example, the Clarke subdifferential of a locally Lipschitz function in a separable Banach space is relaxed submonotone on a residual subset. For example, it is shown that this property need not be valid on the whole space. We prove, under certain hypotheses, the surjectivity of the relaxed monotone mappings.


Download Citation

Tzanko Donchev. Pando Georgiev. "Relaxed submonotone mappings." Abstr. Appl. Anal. 2003 (1) 19 - 31, 16 January 2003.


Published: 16 January 2003
First available in Project Euclid: 15 April 2003

zbMATH: 1032.47028
MathSciNet: MR1954243
Digital Object Identifier: 10.1155/S1085337503206011

Primary: 47H05

Rights: Copyright © 2003 Hindawi

Vol.2003 • No. 1 • 16 January 2003
Back to Top